# SDR CALA2023090502713

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N13954
- Make and model: Boeing 787-9
- Aircraft serial: 36405
- Aircraft time: 38,716 hours, 3,732 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7110121H01
- Part serial: 7164849
- Condition: Faulty
- Location: Sta 873
- Part time: 14,280 hours, 1,502 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

PACK R ADVISORY PACK IS FAILED OR MANUALLY SHUT DOWN. FIM TASK REF : 21-50-F2-E0A-421A-A CMC MSG#  2165174 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: INITIAL CLIMB   NARRATIVE:  RIGHT PACK CONTROL UNIT CHANNEL 2 CMC MSG#  2165173 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CLIMB  NARRATIVE:  RIGHT PACK CONTROL UNIT CHANNEL 2 CMC.FOUND MESSAGES 21-65173& 21-65174 ON EXISTING FAULTS. ACCOMPLISHED FAULT ISOLATION REF FIM DMC-B787-A-21-50-F1-89A-421A-A AND DMC-B787-A-21-50-90A-421A-A. PERFORMED GROUND TEST 21 CABIN AIR CONDITIONING TEMP CONTROL ADD EMP:U118179,U390759 INSTALLED R/H ACM UP TO HARD POINT. NEED TO CONTINUE INSTALLATION IAW AMM 21-52-02-02A-720A. ADD EMP:U070086 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1605763 SN OFF 4849 MACHINE, AIR CY OFF 79-2152-9-0005 4849 ON 79-2152-9-0005 5551 MACHINE, AIR CY OFF 79-2152-9-0005 4849 ON 0000 TEST RIGHT PACK AIR ON AND FAULTING MSG 21-65223. FOUND RIGHT ACM SEIZED AND RPM 0 DURING GROUND TEST. REMOVED ACM REF DMC-B787-A-21-52-02-02A-520A-A. COMPLETED INSTALLATION OF RIGHT ACM OPS CHECK AND LEAK CHECK GOOD. REF AMM 21-52-02 NO STATUS OR MX-MSGS PRESENT.
